116 paper(s) uploaded by chiwangshu.

Index Title Upload Time Modified Time
101

Numerical study on the convergence to steady state solutions of a new class of high order WENO schemes

Jun Zhu Chi-Wang Shu Brown University

Numerical Analysis and Scientific Computing mathscidoc:1804.25017

Journal of Computational Physics, 349, 80-96, 2017
[ Download ] [ 2018-04-16 10:30:17 uploaded by chiwangshu ] [ 926 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2018-04-16 10:30:17 -
102

Positivity-preserving and symmetry-preserving Lagrangian schemes for compressible Euler equations in cylindrical coordinates

Dan Ling Juan Cheng Chi-Wang Shu Brown University

Numerical Analysis and Scientific Computing mathscidoc:1804.25018

Computers and Fluids, 157, 112-130, 2017
[ Download ] [ 2018-04-16 10:33:00 uploaded by chiwangshu ] [ 1250 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2018-04-16 10:33:00 -
103

Positivity-preserving high-order schemes for conservation laws on arbitrarily distributed point clouds with a simple WENO limiter

Jie Du Tsinghua University Chi-Wang Shu Brown University

Numerical Analysis and Scientific Computing mathscidoc:1804.25019

International Journal of Numerical Analysis and Modeling, 15, 1-25, 2018
[ Download ] [ 2018-04-16 10:36:11 uploaded by chiwangshu ] [ 749 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2018-04-16 10:36:11 -
104

On local conservation of numerical methods for conservation laws

Cengke Shi Brown University Chi-Wang Shu Brown University

Numerical Analysis and Scientific Computing mathscidoc:1804.25020

Computers and Fluids, 2018
[ Download ] [ 2018-04-16 10:38:54 uploaded by chiwangshu ] [ 698 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2018-04-16 10:38:54 -
105

Local discontinuous Galerkin methods with implicit-explicit time-marching for time-dependent incompressible fluid flow

Haijin Wang Yunxian Liu Qiang Zhang Chi-Wang Shu Brown University

Numerical Analysis and Scientific Computing mathscidoc:1804.25021

Mathematics of Computation, 2018
[ Download ] [ 2018-04-16 10:41:54 uploaded by chiwangshu ] [ 794 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2018-04-16 10:41:54 -
106

A discontinuous Galerkin method for nonlinear parabolic equations and gradient flow problems with interaction potentials

Zheng Sun Jose A. Carrillo Chi-Wang Shu Brown University

Numerical Analysis and Scientific Computing mathscidoc:1804.25022

Journal of Computational Physics, 352, 76-104, 2018
[ Download ] [ 2018-04-16 10:44:26 uploaded by chiwangshu ] [ 655 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2018-04-16 10:44:26 -
107

Implicit positivity-preserving high order discontinuous Galerkin methods for conservation laws

Tong Qin Brown University Chi-Wang Shu Brown University

Numerical Analysis and Scientific Computing mathscidoc:1804.25023

SIAM Journal on Scientific Computing, 40, A81-A107, 2018
[ Download ] [ 2018-04-16 10:47:44 uploaded by chiwangshu ] [ 968 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2018-04-16 10:47:44 -
108

Entropy stable high order discontinuous Galerkin methods for ideal compressible MHD on structured meshes

Yong Liu Chi-Wang Shu Brown University Mengping Zhang

Numerical Analysis and Scientific Computing mathscidoc:1804.25024

Journal of Computational Physics, 354, 163-178, 2018
[ Download ] [ 2018-04-16 10:50:43 uploaded by chiwangshu ] [ 739 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2018-04-16 10:50:43 -
109

Optimal error estimates of the semidiscrete central discontinuous Galerkin methods for linear hyperbolic equations

Yong Liu Chi-Wang Shu Brown University Mengping Zhang

Numerical Analysis and Scientific Computing mathscidoc:1804.25025

SIAM Journal on Numerical Analysis, 56, 520-541, 2018
[ Download ] [ 2018-04-16 10:53:34 uploaded by chiwangshu ] [ 689 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2018-04-16 10:53:34 -
110

Superconvergence of discontinuous Galerkin method for nonlinear hyperbolic equations

Waixiang Cao Chi-Wang Shu Brown University Yang Yang Zhimin Zhang

Numerical Analysis and Scientific Computing mathscidoc:1804.25026

SIAM Journal on Numerical Analysis, 2018
[ Download ] [ 2018-04-16 10:57:14 uploaded by chiwangshu ] [ 806 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2018-04-16 10:57:14 -
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved